# SDR AWXA200501124

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,876 hours, 34,419 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Auto Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 421 - AIRCRAFT ABORTED TAKEOFF FOR POSSIBLE AUTO BRAKE PROBLEM.  SAFETY EVENT REPORT REVEALS THAT TAKE OFF WAS ABORTED, UNDER 60 KNOTS, DUE TO TAKE OFF CONFIGURATION WARNING.  CREW NOTICED SPEED BRAKE LEVER NOT FULLY IN DETENT AFTER TAXIING OFF RUNWAY.  RE-SET SPEED BRAKE AND ATTEMPTED TAKE OFF AGAIN WITHOUT FURTHER EVENTS.
